MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-03
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Codes Muscle/Tendon Damage (4532); Aseptic loosening (4883)
Date of Event 07/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial reverse total shoulder replacement on the right side.Subsequently, the patient experienced mechanical loosening of other internal prosthetic joint.As a result, approximately 2 years after initial replacement, the patient underwent a right shoulder revision.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
(d10) concomitant devices: 300-01-11 - eq, humeral stem primary, press fit 11mm: 6651170.320-10-00 - equinoxe reverse adapter plate tray +0: 6641566.320-02-42 - rs exp glenosphere 42mm, +4mm: offset 6574449.320-15-01 - equinoxe reverse glenoid plate: 6594673.320-15-05 - equinoxe reverse locking screw: 6628437.320-15-05 - equinoxe reverse locking screw: 6652623.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1.The revision was likely the result of disassembly between the humeral liner and humeral tray and subsequent migration of the humeral liner.The reported wear of the adapter tray and glenosphere was likely due to the migration of the liner and subsequent metal-on-metal articulation between the tray and glenosphere.The migration of the liner may have been the result of disassociation from the tray and internal forces in vivo.However, this cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g4, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported was likely the result of disassembly between the humeral liner and humeral tray and subsequent migration of the humeral liner.The reported wear of the adapter tray and glenosphere was likely due to the migration of the liner and subsequent metal-on-metal articulation between the tray and glenosphere.The migration of the liner may have been the result of disassociation from the tray and internal forces in vivo.However, this cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22874634
Report Number1038671-2025-02820
Device Sequence Number10424447
Product Code KWT
UDI-Device Identifier10885862086709
UDI-Public10885862086709
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2025
Device Catalogue Number320-42-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2025
Supplement Date Received by Manufacturer10/08/2025
10/08/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date10/09/2025
10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight70 KG